兰州大学机构库
Propagation dynamics of Lotka-Volterra competition systems with asymmetric dispersal in periodic habitats
Hao, Yu-Xia1; Li, Wan-Tong1; Wang, Jia-Bing2,3
2021-11-05
Online publication date2021-08
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS   Impact Factor & Quartile
ISSN0022-0396
EISSN1090-2732
Volume300Pages:185-225
page numbers41
AbstractThis paper is mainly concerned with the new types of entire solutions which are different from pulsating fronts of Lotka-Volterra competition systems with asymmetric dispersal in spatially periodic habitats. The asymmetry of kernel function leads to a great influence on the profile of pulsating fronts and the sign of wave speeds, which gives rise to the properties of the entire solution more complex and diverse. We first give a relationship between the critical speeds c* (xi) and c* (-xi), corresponding to the minimal speeds of two pulsating fronts propagating in the direction of xi and -xi, respectively. Then, the exponential behavior of pulsating fronts as they approach their limiting states is obtained. Finally, by considering the interactions of two different pulsating fronts coming from two opposite/same directions and applying the super-/subsolutions techniques as well as the comparison principle, we establish the existence and various qualitative properties of some different types of entire solutions defined for all time and whole space. Moreover, we give some numerical simulations to describe intuitively these obtained entire solutions. (C) 2021 Elsevier Inc. All rights reserved.
KeywordEntire solutions Lotka-Volterra competition systems Asymmetric dispersal Periodic habitats
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
DOI10.1016/j.jde.2021.07.041
Indexed BySCOPUS ; SCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000691804000007
Original Document TypeArticle
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/470145
Collection兰州大学
Corresponding AuthorLi, Wan-Tong
Affiliation
1.Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China;
2.China Univ Geosci, Sch Math & Phys, Wuhan 430074, Peoples R China;
3.China Univ Geosci, Ctr Math Sci, Wuhan 430074, Peoples R China
Recommended Citation
GB/T 7714
Hao, Yu-Xia,Li, Wan-Tong,Wang, Jia-Bing. Propagation dynamics of Lotka-Volterra competition systems with asymmetric dispersal in periodic habitats[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2021,300:185-225.
APA Hao, Yu-Xia,Li, Wan-Tong,&Wang, Jia-Bing.(2021).Propagation dynamics of Lotka-Volterra competition systems with asymmetric dispersal in periodic habitats.JOURNAL OF DIFFERENTIAL EQUATIONS,300,185-225.
MLA Hao, Yu-Xia,et al."Propagation dynamics of Lotka-Volterra competition systems with asymmetric dispersal in periodic habitats".JOURNAL OF DIFFERENTIAL EQUATIONS 300(2021):185-225.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Hao, Yu-Xia]'s Articles
[Li, Wan-Tong]'s Articles
[Wang, Jia-Bing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hao, Yu-Xia]'s Articles
[Li, Wan-Tong]'s Articles
[Wang, Jia-Bing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hao, Yu-Xia]'s Articles
[Li, Wan-Tong]'s Articles
[Wang, Jia-Bing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.